# SDR DXTA2025100205141

- Difficulty date: September 29, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 16,192 hours, 12,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR EMERGENCY EXIT LIGHT  STRIP OUT WITH BOTH CABIN AND EMER LIGHTS.   REPEAT WRITEUP.  POWERED ON THE EMER LIGHTS AND FOUND THE DROP AISLE LIGHTS TO BE WORKING PROPERLY.  MANIPULATED THE FWD LIGHT ASSY AND FOUND THE LIGHTS TO FLICKER. REMOVED THE FWD LIGHT ASSY AND FOUND IT TO BE SHORTED IN THE CENTER.  TEMP INSTALLED LIGHT ASSY. -WORK DONE IN REF TO AMM 33-20-04. RESOLUTION: REMOVED DAMAGED AISLE LIGHT & INSTALLED CANNIBALIZED SERVICEABLE LIGHT STRIP.  OPS CHECK GOOD WITH NO DEFCTS NOTED. ALL WORK DONE IN REF TO 33-20-04
